I wanted to be supportive.I am recovering from addiction for many years and I was unfamiliar with this new drug. Until we got a lawyer and straightened out a mess that was not his fault,He was in jail for 8 days from August 1 - 9th and they do not provide subs.He said he had withdrawal and slept most of the time. He doesn't want to start it again and it's been a month and he says he is taking nothing. I tested him because I really did not believe this was possible and he tested for benzo (klonipin) which he had told me he had taken that night as he had to attend a funeral of a friend who committed suicide by jumping into the Grand Canyon .He is familiar w/recovery as he was in a good recovery for 3 years until he relapsed on oxy for about 5 months, panicked and went to subs where the Dr. put him on 16 mg. for 2 years.I tapered him down to 8mg. in the last 6 months, thanks to advise from Patti, Robert and everyone. I am starting to get very co-dependent - he works for us and I am worried that this cannot be possible - he acts normal and is working and seems fine but I am questioning him constantly and driving him crazy because I am so suspiscious and I don't have a reason except I can't beleive he could jump off at 8 mg. and be fine. Today he says he has diarhea and feels like he is in withdrawal. Could this happen after 28 days? Everything I haave read about suboxone tells me this is going to be bad but he will not go back on the suboxone-I just need to know if I am going to expect a very sick boy pretty soon. Thank you. htwooh
Hey, It could be a case of PAWS, post acute withdrawal syndrome, which means he has had sort of a growing pain, healing but body and brain still a bit upset subs was gone, but it should only last a day or 2 and then get better if that is what it is. Just a hic cup, it is also possible he just had a stomach virus. The tummy does have opiate receptors just like the brain and those tend to act up to try and get him to give in, this far out, he should be fine. Watch for signs of depression, that can set in. Sweet will tell you about the PAWS thing I am sure. My counselor says with withdrawal, treat the symptoms, so, imodium for his tummy. This far out, he is past the time where he should have shown lots of subs wd symptoms, this is just a hic cup likely. You know you can google the COWS test (clinical opiate withdrawal scale) and look over the array of symptoms and see if he is complaining of other the diarrhea. Just a handy chart to keep handy for any opoid withdrawal symptoms. Doesn't mean he is going to have many, this far out especially, but if you know what to look for, and you think he is having symptoms, treat those. Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 1 answer
Posted 22 Jul 2011 • 5 answers
Posted 23 Jul 2011 • 1 answer
Suboxone - Hi guys I am new to the group, I just started taking suboxine today at 5pm and it seemed?
Posted 22 Dec 2011 • 7 answers
Hi everyone,I am new to the group, Anyway a year ago I started taking errin and it worked wonderful?
Posted 5 Dec 2015 • 0 answers